MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s13555-026-01898-5

Медицинская библиотека · Dermatology and therapy · 2026

Prophylactic Medium-Class Topical Steroids are Associated with a Lower Incidence of Capecitabine-Induced Hand-Foot Syndrome in Patients with Colorectal Cancer.

Iimura Yohei, Ahiko Yuka, Monma Satoko, Sakuyama Naoki, Aikou Susumu, Shida Dai, Kuroda Seiichiro

СтатьяПеревод в очереди

Аннотация

INTRODUCTION

There is limited clinical research evaluating the role of topical corticosteroids in preventing hand-foot syndrome (HFS) caused by capecitabine. Although the precise cause of HFS remains unclear, inflammatory mechanisms are thought to contribute to its development. This study investigated whether prophylactic use of a medium-class topical corticosteroid was associated with a lower incidence of capecitabine-related HFS in patients with colorectal cancer.

METHODS

We retrospectively assessed 78 patients prescribed medium-class topical steroids as a preventive against HFS associated with capecitabine and 32 topical steroid-free patients undergoing capecitabine-based chemotherapy. We evaluated the incidence of each grade of HFS during chemotherapy.

RESULTS

Between January 2022 and March 2025, 110 patients were enrolled in the study. Grade ≥ 2 HFS occurred in 23.1% of patients in the medium-class topical steroid group and 50.0% of patients in the topical steroid-free group (OR, 0.30; 95% CI 0.13-0.72; P = 0.012, Fisher's exact test). The incidence of other capecitabine-related adverse events did not differ significantly between the groups.

CONCLUSION

Our findings suggest that prophylactic use of medium-class topical steroids was associated with a lower incidence of capecitabine-induced hand-foot syndrome. Prospective randomized studies are warranted to confirm these findings.

Для цитирования: Iimura Yohei, Ahiko Yuka, Monma Satoko, Sakuyama Naoki, Aikou Susumu, Shida Dai, Kuroda Seiichiro. Prophylactic Medium-Class Topical Steroids are Associated with a Lower Incidence of Capecitabine-Induced Hand-Foot Syndrome in Patients with Colorectal Cancer.. Dermatology and therapy. 2026. DOI: 10.1007/s13555-026-01898-5.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.